# SDR CALA0001891

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Aircraft time: 43,400 hours, 33,062 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055532
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B FLIGHT SPOILER ON RT WING DELAMINATED ON TOP SURFACE AFT OF CENTER HINGE POINT. THE RT O/B SPOILER PANEL WAS REMOVED AND REPLACED IAW MM 27-61-01.
